Overdose?

November 22, 2005 at 8:01 pm 9 comments


Ok I told you guys that Gup and I went to the eye doctor on our anniversary right? Well I got some new glasses along with a new prescription. She gave me some eye drops for itchy eyes. With as many things as I am allergic to, my eyes tend to itch a lot. Well we fill the script the other day ,and I get to reading about it. It actually says you can overdose on the stuff. On friggen eye drops? How in the world would you overdose on an eyedrop? If you did ,what would it do ? Blind you ?I had to laugh at that .I am sure if there is someone out there that actually HAS overdosed on it, it would not be funny ..but man it is bizarre. It also says not to breast feed while taking them? Are you kidding me? I know women that drink while breast feeding and they are saying you can not put some drops in your eyes? Wow, I never thought about an eye drop making it to your blood stream . This goes down as one of those things that most certainly makes me go… HMMMMMMMMMM??????Has anyone ever heard of this before?

Advertisements

Entry filed under: Uncategorized.

camping out at Wally World Happy Birthday Mitey Mite!!!

9 Comments Add your own

  • 1. DayByDay4-2Day  |  November 23, 2005 at 12:20 pm

    really?

    Reply
  • 2. puremood  |  November 24, 2005 at 12:10 am

    *Thinks back to see if I took eye drops while breastfeeding!*

    LOL OK, so it isn’t funny… but WOW. I guess that there is something in the drops that can get into your blood stream or something… Hmmm

    Came by to wish ya’ll a Happy Thanksgiving!

    Reply
  • 3. Better Safe Than Sorry  |  November 25, 2005 at 3:27 pm

    i don’t wear glasses, it’s nothing i’ve ever heard of.

    Reply
  • 4. Kevin  |  November 25, 2005 at 5:02 pm

    I’ve never heard of it before, but then my hearing isn’t very good. Happy Turkeytime, BTW.

    Reply
  • 5. BTude a.k.a. GlassHoppah  |  November 28, 2005 at 4:10 am

    You are not alone… lol. I just finished up a week on medicated eye drops for an infection yesterday.

    My medication has the same warnings. Plus, I had this same freak out when I saw it was also a topical steroid. *blonde moment* Am I going to gain weight using this? uh-huh–eye docs aren’t very informative–it’s all o nthe label thoough.

    Sorry about the long ramble–ironic coincidence. Hope your eyes are feeling better! 🙂

    Reply
  • 6. 3rdtimesacharm( 3T )  |  November 28, 2005 at 3:20 pm

    My belief is, a lot of drug companies put on warning to cover their arse, not really knowing WHAT the effects may be. (It’s not like they can drug test on humans for negative feedback)

    But then again, always better safe then sorry. Hope your eyes have gotten better Present Storm. And that you had a lovely Thanksgiving.

    :-)3T

    Reply
  • 7. Mike  |  November 29, 2005 at 12:02 pm

    Well….I’ve always been told doing too much of something will make ya blind….lol

    Reply
  • 8. J&J'sMom  |  December 2, 2005 at 8:14 am

    Hey…bodily fluids. What can I say? I’ve been soaking my contacts in Visine for 3 days because I was out of saline…I SHOULD be blind for some of the other things I’ve done ;0)LOL!

    Hope you had a good Turkey day.

    Reply
  • 9. Melissa's in Progress  |  December 4, 2005 at 10:50 am

    Crazy, crazy. But at least it doesn’t cause impotence, diarrhea, hairless, and blood clots right? Seems like everything else does.. lol

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Trackback this post  |  Subscribe to the comments via RSS Feed


Recent Posts

November 2005
S S M T W T F
« Oct   Dec »
 1234
567891011
12131415161718
19202122232425
2627282930  

%d bloggers like this: